On a criterion of Riemannian distance for singularity and absolute continuity of probability measures
AbstractParametric statistical models, with suitable regularity conditions, have a natural Riemannian manifold structure given by the Fisher information metric. This paper is concerned with the Riemannian distance for geometric conditions on singularity or absolute continuity of probability measures which depend on the parameters.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 63 (2003)
Issue (Month): 2 (June)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Kim, Yoon Tae, 2001. "A geometric approach to singularity for Hilbert space-valued SDEs," Statistics & Probability Letters, Elsevier, vol. 52(1), pages 35-45, March.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wendy Shamier).
If references are entirely missing, you can add them using this form.